Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 37, No. 2 (April, 1985)
T. Terada Fonctions hypergéométriques F1 et fonctions automorphes, II --- Groupes discontinus arithmétiquement définis 173−185
J. W. Neuberger Steepest descent and differential equations 187−195
Y. Kasahara A limit theorem for sums of random number of i.i.d. random variables and its application to occupation times of Markov chains 197−205
E. Nakai and K. Yabuta Pointwise multipliers for functions of bounded mean oscillation 207−218
A. Inoue and Y. Maeda On integral transformations associated with a certain Lagrangian --- as a prototype of quantization 219−244
K. Nakamula Calculation of the class numbers and fundamental units of abelian extensions over imaginary quadratic fields from approximate values of elliptic units 245−273
H. Osada and S. Kotani Propagation of chaos for the Burgers equation 275−294
J. Noguchi On the value distribution of meromorphic mappings of covering spaces over Cm into algebraic varieties 295−313
K. Sakamoto Helical minimal imbeddings of order 4 into spheres 315−336
T. Kondo The automorphism group of Leech lattice and elliptic modular functions 337−362

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.